MathSciNet Relay Station
MathSciNet bibliographic data
MR238298 54.85 (93.00)
McShane, E. J.; Warfield, R. B., Jr. Addenda and corrigenda to "On Filippov's implicit functions lemma''. Proc. Amer. Math. Soc. 21 1969 496–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement